MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SAF-T-INTIMA¿ IV CATHETER SAFETY SYSTEM; INTRAVASCULAR CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SAF-T-INTIMA¿ IV CATHETER SAFETY SYSTEM; INTRAVASCULAR CATHETER
Catalog Number 383322
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that white foreign matter was found on the bd saf-t-intima¿ iv catheter safety system needle after removing it from the packaging.The following information was provided by the initial reporter, translated from chinese: "when preparing to indwell the patient.When unpacking, it was found that there were white floc on the needle.".
 
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: our quality engineer inspected the 2 photos submitted for evaluation.The reported issue of foreign matter was confirmed upon inspection of the photos.However, bd cannot confirm the cause of the failure to our manufacturing process since no sample was returned for evaluation.Dhr was reviewed and no qns or other events were found related to the complaint stated by the customer.According to sampling plan applied for product performance, this lot was accepted.

Brand Name
BD SAF-T-INTIMA¿ IV CATHETER SAFETY SYSTEM
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16533616
Report Number9610847-2023-00055
Device Sequence Number5979952
Product Code FOZ
UDI-Device Identifier00382903833221
UDI-Public00382903833221
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K013800
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2025
Device Catalogue Number383322
Device Lot Number1270460
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2023
Supplement Date Received by Manufacturer03/21/2023
Initial Report FDA Received Date03/13/2023
Supplement Report FDA Received Date03/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown